# SDR 98ZZZX1724

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99WD
- Make and model: Piper PA-32-300
- Aircraft serial: 327540031
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 62102001
- Condition: Cracked
- Location: Ail Bellcrank
- Part time: 2,221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, BOTH UPPER AILERON BELLCRANKS SUPPORT BRACKETS WERE FOUND CRACKED.  AILERONS WERE NOT PROPERLY RIGGED AND BELLCRANK WAS NOT CONTACTING AFT STUDS CAUSING A TWISTING ACTION ON SUPPORTS IN WINDY CONDITIONS.
